I read through the posts on acne and bloating but I wanted to share my experience to see what anyone has to say about it:
I've been vegan since January with the exception of sushi and a few eggs here and there. Like a lot of others, I was really bloated for a few months. I dropped about 4 lbs, then put it right back on and am still dealing with frequent bloating. I take probiotic capsules every day.
My skin, specifically my face and neck are still broken out after months of no meat or dairy, or processed foods. I do eat a lot of carbs though and get sugar through fruit which I also eat a lot of. I am on the Mirena IUD which I know is only Progesterone. So when I broke out AND started getting a mustache, I looked up how to counter it and I take Licorice daily, as it's an anti-androgyn. I also take evening prim-rose oil to keep my skin healthy.
In spite of how clean I try to eat, how much I try to counter-balance what's going on in my body, how much water I drink, and so on, I am still plagued with acne, a puffy, distended tummy, and no solution in sight.
I've been kind-lifing it for 5 months now and I really hoped everything would have calmed down by now but it's not. If anyone has advice on what to do, or change, or to go see someone about it, please let me know. I am not sure how to tell if it's a gluten problem, but I've never had it before, I still can't rule it out though.
Hello Meredith, I went through a similar experience two years ago. I ate no dairy, no sugars, lots of greens, water, whole grains, etc. and my acne was TERRIBLE. Healthy food had been a major help in my acne, but then something changed and this didn´t work anymore, so I had to seek out the help from a dermatologist. What I found out is that what you use on your skin (make up, sun blocker, lotions, etc) can have bad consequences too. So now I use strictly what my doctor prescribed me, and I had to be patient ( I started to see results in 8 months¡¡¡ but it was worth it).
Now this was what worked out for me¡¡ But each body is different, and the best thing I think you could do is seek out a physician, especially because of the pills you are taking.
Finding a good dermatologist is pricelesssss¡¡¡ And following a healthy diet is wonderful for the skin too.
Please see a doctor,better yet a naturopath.It sounds like you may have Candida,I know,because I have it,and you have quite a few of the symptoms.If you can,get off your birth control.Although birth control is seemingly a "miracle" in that women do not get pregnant because of it,there are NUMEROUS studies shedding true light on these harmful "medicines" and what they really to do womens' health,especially hormones,in the long term.The medical profession is very ignorant of the side affects of the majority of the over the counter prescriptions.
Please do some research on your own.Be informed!
Join the Discussion!
Login or create an account on The Kind Life today and you'll be able to leave comments, share photos and videos with friends, and participate in community events!